# SDR AMTA200800031

- Difficulty date: January 23, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524B4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Part serial: 37457
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWERPACK AT R2 DOOR, INOPERATIVE.  REPLACED EMERGENCY POWERPACK WITH SERVICEABLE UNIT.  OPS CHECKS GOOD REF AMM 33-51-03.  (K)
